# SDR SWIA200515132

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 20,018 hours, 29,624 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0522
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,793 hours, 17,604 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBOARD FLAP HANGS DOWN APPROX 2 INCHES ON THE GROUND. R & R RT INBOARD FLAP ACTUATOR IAW EMB 120 MM 27-50-00. OPS CHECK GOOD.
